# SDR 2016F00211

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: General aviation
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 8,180 hours, 5,375 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 69310022
- Condition: Corroded
- Location: Vertical Stab
- Part time: 8,180 hours, 5,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR OF CORROSION LOCATIONS ON VERTICAL STABILIZER AFT SPAR INSTALLATION.  REPORT NR S-680-0164/11RD DATED OCT 14, 2016 WITH FAA FORM 8100-9 DATED 10/21/2016.
